On right continuity of a family of two-parameter [sigma]-fields
Zongxun Chen
Stochastic Processes and their Applications, 1997, vol. 66, issue 1, 107-113
Abstract:
This paper first proves a sufficient and necessary condition for the right continuity of a family of two-parameter [sigma]-fields. Then, it proceeds to introduce condition (Fs3) and proves that condition (Fs3) is equivalent to right continuity of a family of [sigma]-fields prior to stopping lines.
Keywords: Family; of; two-parameter; [sigma]-fields; Condition; (F3); Condition; (Fs3); Stopping; line; [sigma]-field; prior; to; stopping; line (search for similar items in EconPapers)
Date: 1997
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(96)00112-3
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:66:y:1997:i:1:p:107-113
Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Stochastic Processes and their Applications is currently edited by T. Mikosch
More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().